Ask an expert
Question

08 Nov 2006

Stabbing pain lower left side
Hi Dr C

I've had some pain in my lower left side for a while now which makes my leg feel funny, i went to the gynae who put me on yasmin contraceptives to shrink it and said after 3month if it still gives hassels to go back to him coz they may have to operate..
i am going through the process of getting onto a medical aid, the pain i'm having feels as though the cyst is going to burst...is there any medication or way of preventing it for a little while longer just so i could get onto my medical aid first? or is it dangerous to leave it?!?

Many thanks
me
Answer 334 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There is nothing you can do to stop a cyst bursting other than what you are already doing. The fact that it is painful does not mean that it is about to burst though.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.